# SDR AALA20130901006

- Difficulty date: September 1, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 43,519 hours, 20,556 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Coupling
- Condition: Detached
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW   CREW REPORTED WHEEL NOT TURNING LIGHT ILLUMINATED.  TAKEOFF ROLL WAS DISCONTINUED & AIRCRAFT RETURNED TO GATE.  FOUND NR 2 MAIN ANTI-SKID TRANSDUCER DRIVE COUPLING PINS DETACHED.  REATTACHED & SECURED ANTISKID DRIVE COUPLING PINS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
